# SDR UHLA2015040900257

- Difficulty date: April 9, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N856RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000078
- Aircraft time: 28,119 hours, 16,323 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003859002
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, SHEAR TIE AT FRAME 16, STR 28-27R.  R & R SHEAR TIE. MAJOR REPAIR.
